# SDR AALA202012099020

- Difficulty date: November 30, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 16,256 hours, 7,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACKED SHEAR PLATE BETWEEN FR 69 AND FR 70 AT STRG 23L.  REPLACED SHEAR PLATE LOCATED FROM FR 69 TO FR 70 AT STRG 23L, PER A319 SRM 51-42-11-801 AND SRM 51-72-11-911-001.
